Detail publikace

Oscillation of solutions of a linear second order discrete delayed equation.

Originální název

Oscillation of solutions of a linear second order discrete delayed equation.

Anglický název

Oscillation of solutions of a linear second order discrete delayed equation.

Jazyk

en

Originální abstrakt

Oscillation of solutions of a linear second order discrete delayed equation is analyzed. A method by Yu. Domshlak is utilized. A technique is based on iterated logarithms.

Anglický abstrakt

Oscillation of solutions of a linear second order discrete delayed equation is analyzed. A method by Yu. Domshlak is utilized. A technique is based on iterated logarithms.

BibTex


@article{BUT48442,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="Oscillation of solutions of a linear second order discrete delayed equation.",
  annote="Oscillation of solutions of a linear second order discrete delayed equation is analyzed.
A method by Yu. Domshlak is utilized. A technique is based on iterated  logarithms.",
  chapter="48442",
  journal="Journal of Applied Mathematics",
  number="II.",
  volume="II:(2009)",
  year="2009",
  month="february",
  pages="13--18",
  type="journal article - other"
}